# SDR MASA99044

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Striker Plate
- Part number: 22850741102
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5128 - LGA-CMH - CREW REPORTED A LEFT THRUST REVERSER UNLOCKED MESSAGE ON EICAS.  MAINTENANCE FOUND THE STRIKER PLATE FOR THE MICROSWITCH BROKEN OFF AND IN THE NACELLE.  MAINTENANCE RESECURED THE STRIKER PLATE.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
